# SDR SIMA20120605008

- Difficulty date: June 5, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 20,574 hours, 14,710 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND CROSSBEAM AT FS280.00 TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FS280.00 CROSSBEAM IAW BOMBARDIER STRUCTURAL REPAIR MANUAL 51-42-06, 51-42-11 AND 51-42-21. THE AIRCRAFT RETURN TO SERVICE
